# SDR AALA20161119007

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 52,901 hours, 25,821 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Part number: H05A003510
- Part serial: 1591
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING TAKEOFF ROLL CREW RECEIVED AURAL SLAT OVERSPEED WARNING. TAKE OFF ABORTED AT APPROXIMATELY 80 KNOTS. ACCOMPLISHED CENTRAL AIR DATA COMPUTER BITE CHECK IAW AMM 34-16-00 AND OPERATIONAL CHECK OF SLAT OVERSPEED WARNING IAW AMM 31-51-00. REMOVED AND REPLACED CENTRAL AURAL WARNING UNIT IAW AMM 31-51-02. OPERATIONAL CHECK NORMAL.
